# SDR FDEA201009153490

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- Engine: Ge CF66D
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0174501
- Condition: Cracked
- Location: Lws 345.75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR AT STA XORS 345.750, 3 EA FASTENER HOLES ON THE OTBD SIDE   HAS CRACK INDICATIONS.  REPAIRED CRACKED HOLES IAW EA 8-5710-123557.
